# SDR ASOA2013120509552

- Difficulty date: November 25, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 23,688 hours, 22,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C05929
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOODLIGHT NR 2 AT BS 409+ 86 AND NR 4 AT BS 559+71 INOPERATIVE.  TROUBLESHOT SYS, AND FOUND NR 4 BATTERY CHARGER FAULTY.  REPLACED AND PERFORMED TEST OF NR 4 BATTERY CHARGER ASSY IAW AMM 33-51-04-740-801 AND SUBTASK 33-51-04-740-004. OPS TESTED GOOD.
